# SDR FDEA200905171702

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT AFT LOWER ANGLE IS CRACKED AT ACTUATOR ATTACHMENT.  UPON FURTHER INVESTIGATION SLAT REPAIR NOT FEASIBLE, SLAT REMOVED AND REPLACED.
